Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Panic attacks, sweating, disorientation, stress. Taking zanax. History of depression, anxiety. Treatment?

HI. I am 36 years old (female) and have suffered from drepression and axiety panic attackes for the last 20 years. Over the last 3 years my panic attacks have gotten alot worse. I am on Zanax and wellburtrin now. I have notice that i am waking up in the middle of the night sweating and having attackes of panic and alittle dissoriented from it. My doctor wants me to go in for EKG test to see about seizers. Ive never known of ever having seizers at nite and from having panic attacks. I know i havnt had any seziers during the day either. I have alot of stress in my life right now, actually alot for the last sixteen years ( long story). Do you think I could be having seziers in my sleep by what Ive described of having panic during sleep or is it just anxiety?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Panic attacks can be a very difficult thing to deal with and for you it is getting worse by the day. Zanax and Wellbutrin are not a good choice for the illness that you are suffering. I feel i.e. you have to see a doctor to make sure that your stresses are relieved with the right kind of medications. I think that you might benefit from relaxation techniques like yoga pranayama and such and regular daily activities. I hope this helps.

Take care and have a nice day !
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor